# SDR CA980424005

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 10746012
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, B

## Discrepancy

(CAN) ENGINE HIGH STAGE EICAS MESSAGE CAUSED FLIGHT CREW COMPLETE QRH CHECKLIST AND SELECT NR 1 ENGINE BLEED TO OFF.   APPROXIMATELY ONE HOUR LATER, CREW NOTICED CABIN ALTITUDE AT 10,000 FEET RISING SLOWLY.  DESCENT INITIATED AND NORMAL PRESSURIZATION RECOVERED AT APPROXIMATELY FL 270. POST-FLIGHT INVESTIGATION REVEALED A FAULT WITH THE NR 1 ENGINE HIGH STAGE PILOT VALVE.  THE VALVE WAS REPLACED.
